# SDR ASAA2019071430070

- Difficulty date: July 14, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 41,818 hours, 12,794 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENROUTE ATC REPORTED LOSS OF ADS. SAT SELECTION ON THE MCDU MENU PAGE HAD DISAPPEARED. GROUNDED - YES. PERFORMED QRH PROCEDURE AND SAT PROMT RETURNED TO NORMAL.
